Correction to
Mathematische Zeitschrift, Tome 131 (1973), pp. 335-338
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__131_251844,
author = {Michael J. Kallaher},
title = {Correction to },
journal = {Mathematische Zeitschrift},
pages = {335--338},
year = {1973},
volume = {131},
zbl = {0246.50005},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__131_251844/}
}
Michael J. Kallaher. Correction to. Mathematische Zeitschrift, Tome 131 (1973), pp. 335-338. http://geodesic.mathdoc.fr/item/MZ_1973__131_251844/